Follow
Juan J. Nieto
Title
Cited by
Cited by
Year
Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Order 22 (3), 223-239, 2005
17342005
Properties of a new fractional derivative without singular kernel
J Losada, JJ Nieto
Progr. Fract. Differ. Appl 1 (2), 87-92, 2015
11762015
Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Acta Mathematica Sinica, English Series 23 (12), 2205-2212, 2007
8642007
On the concept of solution for fractional differential equations with uncertainty
RP Agarwal, V Lakshmikantham, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 2859-2862, 2010
7832010
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan
F Ndaďrou, I Area, JJ Nieto, DFM Torres
Chaos, Solitons & Fractals 135, 109846, 2020
7782020
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
6712009
Variational approach to impulsive differential equations
JJ Nieto, D O’Regan
Nonlinear Analysis: Real World Applications 10 (2), 680-690, 2009
5292009
Modeling and forecasting the COVID-19 pandemic in India
K Sarkar, S Khajanchi, JJ Nieto
Chaos, Solitons & Fractals 139, 110049, 2020
4572020
Analysis of a delayed epidemic model with pulse vaccination and saturation incidence
S Gao, L Chen, JJ Nieto, A Torres
Vaccine 24 (35-36), 6037-6045, 2006
3702006
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
3442009
Fixed point theorems in ordered abstract spaces
JJ Nieto, RL Pouso, R Rodríguez-López
Proceedings of the American Mathematical Society, 2505-2517, 2007
3242007
Some new existence results for fractional differential inclusions with boundary conditions
YK Chang, JJ Nieto
Mathematical and Computer Modelling 49 (3-4), 605-609, 2009
3152009
A study of nonlinear Langevin equation involving two fractional orders in different intervals
B Ahmad, JJ Nieto, A Alsaedi, M El-Shahed
Nonlinear Analysis: Real World Applications 13 (2), 599-606, 2012
2862012
Fuzzy logic in medicine and bioinformatics
A Torres, JJ Nieto
BioMed research international 2006 (1), 091908, 2006
2732006
On a fractional order Ebola epidemic model
I Area, H Batarfi, J Losada, JJ Nieto, W Shammakh, Á Torres
Advances in Difference Equations 2015, 1-12, 2015
2472015
Numerical methods forfuzzy differential inclusions
S Abbasbandy, TA Viranloo, O Lopez-Pouso, JJ Nieto
Computers & mathematics with applications 48 (10-11), 1633-1641, 2004
2402004
Fractional order differential equations on an unbounded domain
A Arara, M Benchohra, N Hamidi, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 580-586, 2010
2382010
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
2382010
A delayed epidemic model with stage-structure and pulses for pest management strategy
H Zhang, L Chen, JJ Nieto
Nonlinear Analysis: Real World Applications 9 (4), 1714-1726, 2008
2342008
Numerical solution for the model of RLC circuit via the fractional derivative without singular kernel
A Atangana, JJ Nieto
Advances in Mechanical Engineering 7 (10), 1687814015613758, 2015
2302015
The system can't perform the operation now. Try again later.
Articles 1–20